# SDR SWAA2021120640517

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDE WALL SUPPORT AT AFT CARGO BAY RBL 22 WL 153 BS 727B-767. ; / [01] REMOVED CORROSION FROM ACB R/H BS 727-767 FLOOR TO SIDEWALL SUPPORT AT BS747+5 MEASURRED 11'L X 2'W AND 0.017'DEEP ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] REMOVED CORROSION FROM ACB R/H BS 727-767 FLOOR TO SIDEWALL SUPPORT AT BS747+5 MEASURRED 11'L X 2'W AND 0.017'DEEP ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727B TO BS 767; RBL 22; WL 153 IAW SRM 51-40-05-0G-0; DWG 146A7500; ID:85; REV:A; BAC1496-377#7075T62; LOT#5093799-1; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER; [04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO PRIMER.; [05] APPLIED PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-72-370-804; [06] VERIFIED CORRECTIVE ACTION STEP 5.; [07] VERIFIED FAULT COMPLETE.
